Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

If I Have Ars Will I Have Vomiting

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

When do ARS symptoms generally start? What are the major symptoms of ARS?

Dear Dr. Bob,Thanks for the wonderful work that you do to help people everyday dealing with this deadly disease. I am a health teacher and I want to see if you can provide me some professional knowledge on two questions.1. When do ARS symptoms...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Health Teacher,The information you desire was already waiting for you in the archives. See below.Dr. BobARS (ARS SYMPTOMS, 2010) Mar 11, 2010Dr. BobHey doc i noticed you tell alot of people there symptoms are not ars. What would a typical ars... Read more »

ARS (ARS SYMPTOMS, 2010)

Dr. BobHey doc i noticed you tell alot of people there symptoms are not ars. What would a typical... Read more »

About ARS (interesting question, I think) (NATURAL HISTORY) (ARS SYMPTOMS)

Hello Doc, first of all thank you very much for all your help. I have donated to your foundation... Read more »
Articles
TheBody.com

Nausea & Vomiting

Managing Gut Symptoms HIV & You Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat... Read more »
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
Canadian AIDS Treatment Information Exchange

Nausea and Vomiting

Nausea -- that sick-to-your-stomach feeling that makes you feel like you may vomit -- is a very common side effect that many PHAs experience, especially in the first few weeks of starting HAART. It can be caused by many antiretrovirals, including... Read more »
Body Health Resources Foundation

Nausea & Vomiting

Doctor's Notes: Dr. David Wohl University of North Carolina-Chapel Hill Favorite Anti-Nausea Meds: Phenergan, Compazine, Marinol and Zofran. Alternative Therapy: Ginger root. HIV Meds Likely to Cause Nausea: Kaletra is a... Read more »
Connect With Others

ARS Question

Posted by Anonymous, 1 Reply
Is vomiting a symptom of ARS and upset stomach? I know there are flu like symptoms, but does that including vomiting and not being able to keep food down?

Read more »

ARS

Posted by Anonymous
at least 50% and as high as 90% suffer these ARS symptoms 2-4 weeks after infection.

Fever 96%
Adenopathy 74%
Sore Throat 70%
Rash 70%
Mylagias 54%
Diarrhea 32%
Heaache 32%
Nausea/vomiting 27%
Thrush 12%

Read more »

ARS-confused

Posted by Anonymous, 3 Replies
i've posted before, but have never received clear feedback on ARS symptoms(febrile illness compared to flu or mono). 6 days after insertive unprotected sex, encountered the stomach flu(24-hour bug). extreme vomitting, chills and diarrhea for 6... Read more »

Symptoms of ARS 10 days after unprotected sex

Posted by Anonymous, 3 Replies
I am very freaked out I was out with a couple of girlfriends of mine and we went to a bar then to my back to my friends house where we continued drinking. Long story short I had stupid drunk unprotected sex with someone of unknown hiv status. I... Read more »